research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
CERTAIN TYPES OF SEPARATION AXIOMS IN TRI-TOPOLOGICAL SPACES
بَعْض أنواعِ بديهياتِ الفصل في الفضاءات التبولوجية الثلاثية

Authors: Mohammed Yahya Abid محمد يحيى عبد --- Najlae Falah Hameed نجلاء فلاح حميد
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2011 Volume: 52 Issue: 2 Pages: 212-217
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this paper, we introduce and study new types of separation axioms in tri-topological spaces, where we defined it using new types of closed set but not necessarily closed sets. Several properties of these concepts are proved.

في هذه الورقةِ، نُقدّمُ ونَدْرسُ أنواعَ جديدةَ مِنْ بديهياتِ الفصل في الفضاءات التبولوجية الثلاثية، حيث عرّفنَاه بإستعمال أنواعَ جديدةَ مِنْ المجموعةِ المُغلقةِ لكن لَيستْ مجموعاتَ مُغلقةَ بالضرورة. كما سنثبت مجموعة من القضايا المقترحة على تلك المفاهيم.

Keywords

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2011 (1)